Quasi-global galactic magnetorotational instability with Braginskii viscosity
Article first published online: 2 AUG 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 425, Issue 1, pages 74–86, 1 September 2012
How to Cite
Rosin, M. S. and Mestel, A. J. (2012), Quasi-global galactic magnetorotational instability with Braginskii viscosity. Monthly Notices of the Royal Astronomical Society, 425: 74–86. doi: 10.1111/j.1365-2966.2012.21379.x
- Issue published online: 20 AUG 2012
- Article first published online: 2 AUG 2012
- Manuscript Accepted: 23 MAY 2012
- Manuscript Received: 22 MAY 2012
- STFC studentship
- DOE. Grant Number: DE-FG02-05ER-25710
- Leverhulme Trust International Network
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!